# SDR 95ZZZX4028

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraftsmen LLC, repair station AC1R891D
- Aircraft: N356WC
- Make and model: Beech B200
- Aircraft serial: BB1066
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Pneumostat
- Part number: 1520T10010
- Condition: Faulty
- Location: Lt Bleed Flow
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED THE LT BLEED AIR FLOW CONTROL UNIT WAS NOT FLOWING AT ALTITUDE.  WITH THE RT FLOW CONTROL UNIT SELECTED OFF, THE CABIN ALTITUDE CLIMBED AT ABOUT 2,500 FPM.  PERFORMED THE FLOW CONTROL UNIT TEST IN THE BEECHCRAFT 200 MM 21-10-00, PAGES 207 THROUGH 212.  UNIT IN QUESTION FAILED THE CONTROL HEAD AND PNEUMOSTAT CHECK-OUT, HOWEVER, THE UNIT PASSED THE OTHER TESTS.  AN EXCHANGE FLOW CONTROL UNIT AND PNEUMOSTAT WAS ORDERED AND INSTALLED.  THE NEXT FLIGHT UNIT WAS CHECKED AND FUNCTIONED NORMALLY.
